So if I take my mood stabilizer even a couple hours later than usual it makes my tongue feel like I ate really hot soup too fast. You know, that burned numb weird feeling? Yeah, quickest way to know I forgot.
So this was my morning….
“Honey bunch! Let’s go shopping together!”
“Ooo, lets look in this section! No that way! Can we go through the craft section? I NEEEEEED more fake plants.”
*calmly and quietly* “thank you for taking me to lunch. This is so nice. Oh, the waitress gave me extra pickles cause I said I like them. So sweet.”
“Yes music machine, he is very cute. Yeah, totally adorable. Yes honey, I’m talking to a machine!”
“The car radio volume HAS to be on a number ending in 0,3,5 or 7. How can you still not do that for me?!”
*loudly and in a parking lot* “I AM HOLDING THE BOX OF CUPCAKES PERFECTLY FINE SO SHUT UP!”
*as I burst into tears* “I’m a failure as a wife! I ruined everything! I can’t do anything right!”
“My tongue feels weird. Why does my tongue feel weird? The soup wasn’t that hot last night… OHHHH!”
“Honey, I didn’t take my meds on time. I’m taking them now. The morning has been explained”